A sufficient stochastic maximum principle for a kind of recursive optimal control problem with obstacle constraint

Jianhui Huang, Haiyang Wang, Zhen Wu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

In this paper, we study a kind of recursive optimal control problem whose utility functional is described by the solution of a reflected backward stochastic differential equation (BSDE). We obtain a sufficient stochastic maximum principle of optimal controls. Moreover, a mixed optimal control problem is considered to illustrate the application of our theoretical result and the optimal control and stopping strategy are given.
Original languageEnglish
Pages (from-to)27-30
Number of pages4
JournalSystems and Control Letters
Volume114
DOIs
Publication statusPublished - 1 Apr 2018

Keywords

  • Clarke's generalized gradient
  • Maximum principle
  • Mixed control problems
  • Recursive optimal control problems
  • Reflected backward stochastic differential equations

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this